MathSciNet Relay Station
MathSciNet bibliographic data
MR188779 46.40
Krée, Paul Distributions quasi homogènes. Généralisations des intégrales singulières et du calcul symbolique de Calderón-Zygmund. (French) C. R. Acad. Sci. Paris 261 1965 2560–2563.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement